# SDR AALA200800671

- Difficulty date: March 19, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 43,787 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - INFLIGHT T295/19MAR - CREW REPORTED LEFT MAIN LANDING GEAR DOOR INDICATION AFTER TAKEOFF.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN LANDING GEAR OUTBOARD BOLT BROKEN.  REPLACED LEFT MAIN LANDING GEAR OUTBOARD BOLT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
